MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH-14
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation pending completion.
 
Event or Problem Description
The customer initially reported an issue with ch3187 (9617594-2025-02025-00) where the reported problem was leak of paclitaxel and cisplatin during infusion.However, the customer also returned a mating device sample from ch-14 and during inspection of the returned mating device sample, it was noted that the item was related to the customer¿s complaint of leakage found on ch3187.There was patient involvement but no patient harm.There was no delay in critical therapy.
 
Additional Manufacturer Narrative
One used bifuse add-on set connected to one (1) used ch-14 and various mating devices were returned for evaluation.No defects or anomalies were found on visual inspection.Upon functional testing the ch3187, ch-14, and mating devices were leak tested.There was leakage from the spiros connection to the ch-14.The ch-14 and spiros from the ch3187 were disconnected and a stick down was found on the chemoclave of the ch-14.The ch-14 was disassembled, and the seal was found to be torn.The probable cause is due to access with an incompatible mating device.The dfu (directions for use) states: "the clave/microclave connector is compatible with luers with an internal diameter (id) between 1.55 mm and 2.8 mm.The dhr (device history review) could not be reviewed due to the unknown lot number.

Brand Name
CHEMOCLAVE® VENTED BAG SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23596555
Report Number9617594-2025-02187
Device Sequence Number9381781
Product Code ONB
UDI-Device Identifier00840619023751
UDI-Public00840619023751
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH-14
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CH3187, ICU MEDICAL, INC.; CISPLATIN MFR UNK.; PACLITAXEL MR UNK.
Patient SexUnknown